Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes pain in the penis, frequent urination and decreased urine output?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2015
Answered : 420 Questions
Question
I am 34, male, and have been having an issue for about a week. It began as groin pain and upper thigh pain, as well as some pain on the right side of my penis. I went to the doctor and he said he thinks I likely pulled a muscle, but now I am having a very frequent need to urinate. I wake up once or twice a night to urinate and often feel the need to throughout the day. Sometimes it’s very difficult, and my stream comes out as a trickle or needs a great deal of effort and comes out in interrupted spurts. I’m very afraid that this could be prostate cancer. I’m aware I’m very young for that, but all of the searching I have done has pointed to nothing else sharing those symptoms. Please help me figure out what this could be.
Tue, 29 May 2018 in Men's Health
 
 
Answered by Dr. Rudina Balliu 1 hour later
Brief Answer:
Further examinations are needed.

Detailed Answer:
Hello There!
Thank you for asking Health Care Magic!
I have gone through your question and i understand your concerns.

Your symptoms could indicate a urinary tract infection, prostate infection or enlarged prostate, does not neccesary mean prostate cancer.

It is neccessary a full physical evaluation by a local doctor .

To find out what is the problem ,i would recomend to go to your local doctor ( an urologist would be better ) to do an urine test (rule out infection), a physical examination of your prostate ( to see if it is enlarged ), physical examination of your genitals (testicules, penis ), according to the result of these examinations further evaluations may ne needed for a proper treatment and diagnosis.

Meanwhile if you have any pain take painkillers ( Paracetamol /Ibuprofen), don't keep the urine.

Hope the answer is helpfull.
Do let me know if you have any further clariffications, i will be happy to help.
Wish you good health.
Take Care!
Dr Balliu.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor